# SDR MASA2017011512811

- Difficulty date: January 15, 2017
- Submitted: January 15, 2017
- Operation: Air carrier
- Aircraft: N89342
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000570
- Aircraft time: 1,409 hours, 805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT INOPERATIVE.  R & R THE BATTERIES.
